Propecia in Australia

blog: your guide to buy propecia nd kamagra

The severe side effects of propecia

 

Propecia is a drug that is used by men to treat baldness and it is normally taken if you notice that you have a pattern of baldness. But unlike other drugs, it is taken once per day. It is common knowledge that male baldness has affected majority of people; and research shows that more than fifty percent of men have at one time been forced to use the drug.

It is also estimated that most of these men have also be left with side effects that they have been unable to understand. If you are a victim of the side effects, you should read on some of the effects that are caused by propecia.

One study in the Australia reported that those men, who have been using propecia, have been treated with sexual side effects. The most common side effects are: erection dysfunction, ejaculation disorder and decrease in libido.

Men who have are known to take the drug have low sex drive and their desire to have sex decrease as they continue their medication. The pattern can continue even after they have stop taking the drug.However, if you notice that the side effects are not decreasing, you can consult your doctor to get proper medical help.

A part from sexual effects, it can also lead to other side effects that can be dangerous of they are not treated early. It can lead to difficulty in breathing and swelling on your face. This normally occurs when you have not consulted your doctor and discussed of any allergies that you have.

In some men, it can lead to breast lumps and when the side effects have advanced, it can lead to pain and discharge on nipple. The main side effects of propecia are: having a runny nose, develop skin rashes, feeling dizziness, swelling on your feet, severe headaches, weakness and impotence.

There are some medications that you can use to interact well with the drug and they can as well reduce the side effects.However, the medicines have to be prescribed by your doctor; this is after you have opened up about your medical history and explain any allergies that you have.

You should never start any new medication without involving your doctor; your doctor is able to tell you on the side effects that come by taking it. If you also have the above side effects; it is not too late to see your doctor to get treated.


Leave a Reply

Your email address will not be published.

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

*